American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G07) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Yu. V. Kozachenko and O. E. Kamenshchikova. An approximation of stochastic processes belonging to the Orlicz space in the norm of the space $C[0,\infty)$. Theor. Probability and Math. Statist. 88 (2014) 123-138.
Abstract, references, and article information
View Article: PDF

[2] Yu. V. Kozachenko and Yu. Yu. Mlavets$’$. The Banach spaces $\mathbf{F}_\psi(\Omega)$ of random variables. Theor. Probability and Math. Statist. 86 (2013) 105-121.
Abstract, references, and article information
View Article: PDF

[3] R. E. Yamnenko. Bounds for the distribution of some functionals of processes with $\varphi$-sub-Gaussian increments. Theor. Probability and Math. Statist. 85 (2012) 181-197.
Abstract, references, and article information
View Article: PDF

[4] Yu. V. Kozachenko and O. M. Moklyachuk. Sample continuity and modeling of stochastic processes from the spaces $D_{V,W}$. Theor. Probability and Math. Statist. 83 (2011) 95-110.
Abstract, references, and article information
View Article: PDF

[5] R. E. Yamnenko and O. S. Shramko. On the distribution of storage processes from the class $V(\varphi,\psi)$. Theor. Probability and Math. Statist. 83 (2011) 191-206.
Abstract, references, and article information
View Article: PDF

[6] O. E. Kamenshchikova and T. O. Yanevich. An approximation of $L_p(\Omega)$ processes. Theor. Probability and Math. Statist. 83 (2011) 71-82.
Abstract, references, and article information
View Article: PDF

[7] Yu. V. Kozachenko and O. M. Moklyachuk. Stochastic processes in the spaces $D_{V,W}$. Theor. Probability and Math. Statist. 82 (2011) 43-56.
Abstract, references, and article information
View Article: PDF

[8] Yu. V. Kozachenko and O. E. Kamenshchikova. Approximation of $\operatorname {SSub}_{\varphi }(\Omega )$ stochastic processes in the space $L_{p}(\mathbb {T})$. Theor. Probability and Math. Statist. 79 (2009) 83-88. MR 2494537.
Abstract, references, and article information
View Article: PDF

[9] Yu. V. Kozachenko and E. V. Turchin. Conditions for the uniform convergence of expansions of $\varphi $-sub-Gaussian stochastic processes in function systems generated by wavelets. Theor. Probability and Math. Statist. 78 (2009) 83-95. MR 2446851.
Abstract, references, and article information
View Article: PDF

[10] R. E. Yamnenko. An estimate of the probability that the queue length exceeds the maximum for a queue that is a generalized Ornstein--Uhlenbeck stochastic process. Theor. Probability and Math. Statist. 73 (2006) 181-194. MR 2213851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yu. V. Kozachenko and T. V. Fedoryanich. Estimates for the distribution of the supremum of square-Gaussian stochastic processes defined on noncompact sets. Theor. Probability and Math. Statist. 73 (2006) 81-97. MR 2213843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yu. V. Kozachenko and T. V. Fedoryanych. A criterion for testing hypotheses about the covariance function of a Gaussian stationary process. Theor. Probability and Math. Statist. 69 (2004) 85-94.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1